# SDR A6WA201442211

- Difficulty date: November 30, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 26,866 hours, 25,824 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP, INBD HINGE ARM GOUGED.
